Tbilisi Mathematical Journal

Exact solutions of nonlinear evolution equations using the extended modified Exp(-$\Omega (\xi )$) function method

Berat Karaagac, Selcuk Kutluay, Nuri Murat Yagmurlu, and Alaattin Esen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Obtaining exact solutions of the evolution equation is one of the very important subjects in mathematics, science and technology. For this purpose, many different methods have been constructed and developed. In this article, a new technique which is called extended modified Exp(-$\Omega (\xi )$) function method is going to be studied for seeking new exact solutions of Burger-Fisher equation and Phi Four equation. The method is capable of deriving many number of solutions. With the aid of the method, various exact solutions including trigonometric, hyperbolic and rational solutions have been obtained and using a software the graphical representation of the solutions have been presented. In conclusion, we can say that the present method can also be used for the solutions of a wide range of problems.

Article information

Source
Tbilisi Math. J., Volume 12, Issue 3 (2019), 109-119.

Dates
Received: 29 May 2018
Accepted: 26 July 2019
First available in Project Euclid: 26 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1569463237

Digital Object Identifier
doi:10.32513/tbilisi/1569463237

Mathematical Reviews number (MathSciNet)
MR4012386

Subjects
Primary: 35C07: Traveling wave solutions
Secondary: 35Q68: PDEs in connection with computer science 35Q90: PDEs in connection with mathematical programming 83C15: Exact solutions

Keywords
extended modified Exp(-$\Omega (\xi )$) function method Burger-Fisher equation Phi-four equation exact solutions

Citation

Karaagac, Berat; Kutluay, Selcuk; Yagmurlu, Nuri Murat; Esen, Alaattin. Exact solutions of nonlinear evolution equations using the extended modified Exp(-$\Omega (\xi )$) function method. Tbilisi Math. J. 12 (2019), no. 3, 109--119. doi:10.32513/tbilisi/1569463237. https://projecteuclid.org/euclid.tbilisi/1569463237


Export citation

References

  • Mehdi Fazli Aghdaei and Jalil Manafian, Application of the Exp-Function Method for Solving a Partial Differential Equation Arising in Problems of Hydrodynamics, International Journal of Applied and Computational Mathematics, 3.4 (2017), 3937-3944.
  • Ahmed H. Arnous, Malik Zaka Ullah, Seithuti P. Moshokoa, Qin Zhou, Houria Triki, Mohammad Mirzazadeh and Anjan Biswas, Optical solitons in birefringent fibers with modified simple equation method, Optik-International Journal for Light and Electron Optics 130 (2017), 996-1003.
  • Jesmin Akter and M. Ali Akbar, Exact solutions to the Benney–Luke equation and the Phi-4 equations by using modified simple equation method, Results in physics5 (2015), 125-130.
  • S. A. Alofi, Exact and explicit traveling wave solutions for the nonlinear partial differential equations, World Applied Sciences Journal 21.4 (2013), 62-67.
  • M. M. El-Borai, H. M. El-Owaidy, Hamdy M. Ahmed, Ahmed H. Arnous, Seithuti Moshokoa, Anjan Biswas and Milivoj Belic, Dark and singular optical solitons with spatio-temporal dispersion using modified simple equation method, Optik-International Journal for Light and Electron Optics 130 (2017) 324-331.
  • Ahmet Bekir, New exact travelling wave solutions for regularized long-wave, phi-four and Drinfeld-Sokolov equations, International Journal of Nonlinear Science, 6.1 (2008), 46-52.
  • Jun Cao, Ming Song and Anjan Biswas, Topological solitons and bifurcation analysis of the PHI-four equation, Bulletin of the Malaysian Mathematical Sciences Society, 37.4 (2014) 1–16.
  • Seyma Tuluce Demiray and Hasan Bulut, A New Method for $(4+1)$ Dimensional Fokas Equation, ITM Web of Conferences 22, 01065 (2018), 1-5.
  • Seyma Tuluce Demiray and Hasan Bulut, Hyperbolic Function Solutions for Positive Gardner-KP Equation, J. Adv. Math. Stud., 12. 1, (2019) 101-106.
  • Seyma Tuluce Demiray and Hasan Bulut, Analytical solutions of Phi-four equation, An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 7.3 (2017) 275-280.
  • Rahmat Ellahi, Syed Tauseef Mohyud-Din and Umar Khan, Exact traveling wave solutions of fractional order Boussinesq-like equations by applying Exp-function method, Results in Physics 8 (2018), 114-120.
  • Alaattin Esen, Tukur Abdulkadir Sulaiman, Hasan Bulut and Haci Mehmet Baskonus, Optical solitons to the space-time fractional $(1+ 1)$-dimensional coupled nonlinear Schrödinger equation, Optik 167 (2018) 150-156.
  • Alaattin Esen and Selcuk Kutluay, Application of the Exp-function method to the two dimensional sine-Gordon equation, International Journal of Nonlinear Sciences and Numerical Simulation 10.10 (2009) 1355-1360.
  • Alaattin Esen and Selçuk Kutluay, Travelling wave Solutions for the generalized $(2+ 1)$-dimensional ZK-MEW Equation, International Journal of Nonlinear Science 8.4 (2009) 428-434.
  • Shimin Guo, Liquan Mei, Ying Li and Youfa Sun, The improved fractional sub-equation method and its applications to the space–time fractional differential equations in fluid mechanics, Physics Letters A, 376.4, (2012) 407-411.
  • Malwe Boudoue Hubert, Gambo Betchewe, Mibaile Justin, Serge Y. Doka, Kofane Timoleon Crepin, Anjan Biswas, Qin Zhou, Ali Saleh Alshomrani, Mehmet Ekici, Seithuti P. Moshokoa and Milivoj Belic, Optical solitons with Lakshmanan–Porsezian–Daniel model by modified extended direct algebraic method, Optik 162 (2018) 228-236.
  • Berat Karaagac, N. M. yagmurlu, A. Esen and S. Kutluay, A Fresh Look To Exact Solutions of Some Coupled Equations, ITM Web of Conferences, 22 (2018) 1-5.
  • Selcuk Kutluay and Alaattin Esen, Exp-function method for solving the general improved KdV equation, International Journal of Nonlinear Sciences and Numerical Simulation, 10.6 (2009) 717-726.
  • Mostafa M. A.Khater, Aly R. Seadawy and Dianchen Lu, Elliptic and solitary wave solutions for Bogoyavlenskii equations system, couple Boiti-Leon-Pempinelli equations system and Time-fractional Cahn-Allen equation, Results in Physics, 7 (2017) 2325-2333.
  • D. Kocacoban, A. B. Koc, A. Kurnaz and Y. Keskin, A better approximation to the solution of Burger-Fisher equation, Proceedings of the World Congress on Engineering, 1 (2011)
  • Dianchen Lu, A.R.Seadawy, M.Arshad and Jun Wang, New solitary wave solutions of (3+ 1)-dimensional nonlinear extended Zakharov-Kuznetsov and modified KdV-Zakharov-Kuznetsov equations and their applications, Results in physics, 7 (2017) 899-909.
  • Anand Malik, Fakir Chand and S. C. Mishra, Exact solutions of some physical models using the (G'/G)-expansion method, Pramana, 78.4 (2012) 513-529.
  • Sergey V.Meleshko, Methods for constructing exact solutions of partial differential equations: mathematical and analytical techniques with applications to engineering, Springer Science & Business Media, (2006)
  • Jalil Manafian and Mehrdad Lakestani, Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the $(G'/G)$-expansion method, Pramana, 85.1 (2015) 31-52.
  • Mingliang Wang, Xiangzheng Li and Jinliang Zhang, The $(G'/ G)$-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Physics Letters A, 372.4 (2008) 417-423.
  • Xinyi Wang and Yuekai Lu, Exact solutions of the extended Burgers-Fisher equation, Chinese Physics Letters 7.4 (1990) 145-147.
  • Sheng Zhang and Hong-Qing Zhang, Fractional sub-equation method and its applications to nonlinear fractional PDEs, Physics Letters A, 375.7 (2011) 1069-1073.
  • Sheng Zhang, Jing-Lin Tong and Wei Wang, A generalized The $(G'/ G)$-expansion method for the mKdV equation with variable coefficients, Physics Letters A 372.13 (2008) 2254-2257.
  • Elsayed M. E Zayed and Abdul-Ghani Al-Nowehy, Comment on the paper of Mostafa MA Khater et al., Superlattices and Microstructures, 113 (2018) 346-358
  • Chuhan Zhang and Zhe Zhang, Application of the enhanced modified simple equation method for Burger-Fisher and modified Volterra equations, Advances in Difference Equations 2017.1 (2017) 145.